Countability Properties in Interior Algebras

Download Countability Properties in Interior Algebras

Post on 11-Nov-2014

7 views

Category:

Documents

4 download

Embed Size (px)

DESCRIPTION

Certain topological countability properties are generalized to interior algebras and basic reaults concerning these properies are investigated. The preservation of these properties under the formation of principal quotients and under a new construction called a join of interior algebras, is investigated.

TRANSCRIPT

<p>This is a preprint draft of the paper Countability Properties in Interior Algebras which was subsequently published in Quaestiones Mathematicae, 17(2), 1994, 189-204 available at "http://www.tandfonline.com/doi/abs/10.1080/16073606.1994.9631758".</p> <p>1</p>